# SDR DALA2024011100518

- Difficulty date: January 5, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 37,438 hours, 4,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 SEAT 35H EMERGENCY LIGHT HOUSING DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT HOUSING AT 35H. (0140822)
